# SDR AALA20161118010

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 19,554 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 448-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LEFT TRANSITION ANGLE IS CORRODED BETWEEN BS 488 AND 500A. REPAIRED TRANSITION ANGLE IAW SRM 53-00-53-2R.
